Next Article in Journal
Modeling Documents with Event Model
Next Article in Special Issue
Local Convergence of an Optimal Eighth Order Method under Weak Conditions
Previous Article in Journal
Target Detection Algorithm Based on Two Layers Human Visual System
Previous Article in Special Issue
On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative

Order Article Reprints

Journal: Algorithms, 2015
Volume: 8
Number: 552

Article: Some Improvements to a Third Order Variant of Newton’s Method from Simpson’s Rule
Authors: by
Link: https://0-www-mdpi-com.brum.beds.ac.uk/1999-4893/8/3/552

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop